# SDR 2014102000162

- Difficulty date: October 20, 2014
- Submitted: October 20, 2014
- Operation: General aviation
- Make and model: Agusta A109S
- Aircraft serial: 2243
- Aircraft time: 1,996 hours
- Engine: Pwc PW207C
- Engine time: 1,996 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER CONDUCTING 133D HOIST OFFSHORE AT NIGHT.  WHILE ENROUTE NR 1 ECU, ENGINE CONTROL UNIT, FAIL WARNING LIGHT ILLUMINATED.  NR 1 ENGINE REVERTED TO MANUAL MODE.  PILOT SET GOVERNOR CONTROL SWITCH TO MANUAL, AND TRIMMED THE ENGINE BELOW THE NR 1 ENGINE.  MANUALLY CONTROLLED ENGINE TO LANDING AT DEPARTURE AIRPORT.  UNABLE TO DUPLICATE PROBLEM AFTER ENGINE RESTART.  STILL TROUBLESHOOTING.
